# SDR UIEA200500061

- Difficulty date: April 21, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 65B17951
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1810 SIDE CARGO DOOR SILL SUPPORT BEAM DAMAGED AT ROLLOUT SAFETY STOPS.  FORM 8100-9 SHOWS THAT THE DAMAGED AREA WAS TRIMMED OUT AND A REPAIR ANGLE IS INSTALLED.  (K)
